Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 8, Number 1

All articles in this issue are freely accessible.

Generalization of the groups of genus zero
G. A. Miller.
Trans. Amer. Math. Soc. 8 (1907), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500770
On reflexive geometry
F. Morley.
Trans. Amer. Math. Soc. 8 (1907), 14-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500771
The groups in which every subgroup is either abelian or Hamiltonian
G. A. Miller.
Trans. Amer. Math. Soc. 8 (1907), 25-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500772
On modular groups isomorphic with a given linear group
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 8 (1907), 30-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500773
Denumerants of double differentiants
William Edward Story.
Trans. Amer. Math. Soc. 8 (1907), 33-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500774
The group of classes of congruent matrices with application to the group of isomorphisms of any abelian group
Arthur Ranum.
Trans. Amer. Math. Soc. 8 (1907), 71-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500775
A theorem of Abel and its application to the development of a function in terms of Bessel’s functions
Clara E. Smith.
Trans. Amer. Math. Soc. 8 (1907), 92-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500776
Irreducible linear homogeneous groups whose orders are powers of a prime
William Benjamin Fite.
Trans. Amer. Math. Soc. 8 (1907), 107-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500777
Applicable surfaces with asymptotic lines of one surface corresponding to a conjugate system of another
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 8 (1907), 113-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500778